MathSciNet Relay Station
MathSciNet bibliographic data
MR1091204 60G60 (60G15)
Ostrovskiĭ, E. I. Exponential estimates of the distribution of the maximum of a non-Gaussian random field. (Russian) Teor. Veroyatnost. i Primenen. 35 (1990), no. 3, 482--493; translation in Theory Probab. Appl. 35 (1990), no. 3, 487–499 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement